Go Back   No Smoking Day Stop Smoking Forum > Quitting Experiences > Month 1

Reply
 
Thread Tools Display Modes
  #1  
Old 20-03-2011, 12:32 AM
Annies Granny Annies Granny is offline
Junior Member
 
Join Date: Feb 2011
Location: Halifax
Posts: 2
Default Does anyone else feel sick after 1 month

I'm told nausea and dizziness can be part of the withdrawal symptoms but it's 1 month since I quit and I still feel sick. I've stopped the NRT as I was throwing up every day but my head still spins and I just want to puke all the time. I can deal with craving a cigarette and not sleeping well but this is beyond a joke. The only people at the quit smoking group I go to who have nausea are taking tablets but i've never had them. Is there anyone out there who has had a similar experience.
Reply With Quote
  #2  
Old 20-03-2011, 01:03 AM
bbbreezy bbbreezy is offline
Senior Member
 
Join Date: Jan 2011
Location: Purple Hill; the best place on earth!
Posts: 223
Default

Hello Annie,
I suggest you go and see your GP asap. The quit does play havoc with all, but to be on safe side, pls. get checked out. any chance of little annies?

Jen
__________________
Quit January 18th, 2011, with the help of Champix, stubborness and food
Reply With Quote
  #3  
Old 20-03-2011, 06:16 AM
Karri
Guest
 
Posts: n/a
Default

You poor thing

I haven't seen anyone suffering like you are at a month so as Breezy said go and see your GP.

Have you tried eating ginger nuts to try and settle the nausea down. Ginger works if you are pregnant so might work for you.

Take care and let us know what the doc says
Reply With Quote
  #4  
Old 20-03-2011, 02:01 PM
Annies Granny Annies Granny is offline
Junior Member
 
Join Date: Feb 2011
Location: Halifax
Posts: 2
Default

Thanks for the responses. Been to see GP and she has prescribed an anti nausea pill. No little annies on the way and if I say i've been smoking 20 a day for over 40 years that should be a clue as to why it's not morning sickness but thanks for the thought. It's just so disappointing. I'm trying so hard to do this and I feel so sick. But on the plus side. The smell of cigs and the thought of smoking make me feel even sicker.
Reply With Quote
  #5  
Old 20-03-2011, 02:31 PM
jamangie's Avatar
jamangie jamangie is offline
Oh Yes I Have!!!! and hopefully I want have to ever again
 
Join Date: Dec 2009
Location: I live in Leicestershire
Posts: 3,381
Send a message via ICQ to jamangie
Default

Hi Annie as you are probably aware after smoking for 40 years your system is going to take a while to get back to some form of normality, also has it crossed your mind that you could possibly be reacting to the NRT or even that you may have a bug, there are loads going round and some show there selves with headache dizziness and nausea and some as in my sisters case have been going on for over a month.
I am sorry that we cannot be more helpful but on the bright side you are now smoke free and nicotine free so hopefully you will start to feel better soon.
Also you have found this amazing forum which I am sure will help to keep you on the road to being a non smoker for the rest of your life.
PS donít tell anyone but I also smoked for 40 years, no wonder it takes time to learn to live without cigs but we do.
__________________
I'm not intolerant, just allergic to idiots!

A CLOSED MOUTH GATHERS NO FEET

QUITTING IS EASY,STAYING QUIT IS TOUGH, BUT CANCER IS TOUGHER

NOPE Not One Puff Ever
Reply With Quote
  #6  
Old 20-03-2011, 03:02 PM
Iggle Piggle Iggle Piggle is offline
Junior Member
 
Join Date: Mar 2011
Posts: 23
Default Patches & Vomit! (Sorry!!!)

Four weeks this coming Tuesday. Champix: Still smoke free. Re. Calling for Hughie and Bert..... Huuuuwweeeeeeeee.....Bueueueueueurrrrrt.. No! IF you have champix on an empty tum - say before breakfast - feel a bit nauseous, but not actually sick. Remedy is eat before tablet. ps. a cup of tea is not enough, for me at least. Well done on 4 weeks - my next target. In all honesty, I've come to the conclusion that it is mind over matter and you "get by with a little help from my 'friends'" (Patch 'n' Tab!)
Reply With Quote
  #7  
Old 20-03-2011, 07:51 PM
JasonJ JasonJ is offline
Junior Member
 
Join Date: Mar 2011
Posts: 2
Default

oxygen
Quote:
Originally Posted by Annies Granny View Post
I'm told nausea and dizziness can be part of the withdrawal symptoms but it's 1 month since I quit and I still feel sick. I've stopped the NRT as I was throwing up every day but my head still spins and I just want to puke all the time. I can deal with craving a cigarette and not sleeping well but this is beyond a joke. The only people at the quit smoking group I go to who have nausea are taking tablets but i've never had them. Is there anyone out there who has had a similar experience.
This does seem like a bit long to still be feeling as strong of symptoms as you are. However, I guess it just depends on how long your body has been used to a chemical. It clearly is possible it can go this long. Just hang in there and weather the storm. It will subside eventually.
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Forum Jump


All times are GMT +1. The time now is 11:58 PM.